| Model Number |
PCB00 |
| Medical Device Problem Codes |
Break (1069); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after the preloaded intraocular lens (iol) had been implanted into the eye, the surgeon discovered a crack on the actual lens.Further information received on may 4th indicated that the lens remains implanted, as the surgeon decided to leave the lens in situ because the crack was at the very edge and would not affect sight greatly.No further information was provided.
Additional Manufacturer Narrative
Date of event: date unknown/ not provided.Implant date: unknown/ not provided.Explant date: not applicable, as lens remains implanted.(b)(6).The intraocular lens (iol) was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Correction: section h6 -health effect - medical device problem code: after further evaluation of the reported information it was determined that the submitted code 3020 was inadvertently incorrect.The correct code is 1069 instead.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.